# SDR IPXA2025010967137

- Difficulty date: December 31, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,833 hours, 20,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U410332
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H WING LOWER SKIN UPPER SURFACE NEAR OLES 1390.75. (REPAIR). ACCOMPLISHED REAPIE I.A.W UPS EO-92448-REQ1 REV.1. JOB COMPLETED AND ATTACHMENT ARE UPLOADED. REVIEWED COMPLETED
